Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes severe leg muscle cramps?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 5165 Questions
Question
i am having sever spasms of cramps on my legs, thighs under my knees even iny\to my abdomen. i am ahaving a spasm right now. pl. help
Posted Tue, 5 Aug 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Vaibhav Gandhi 41 minutes later
Brief Answer:
lipitor contents statins which are known for there

Detailed Answer:
Hello,

I have studied your case.

lipitor contents statins which are known for there side effects of muscle pain ,so you can hold these medication for some days and see for the change of pain.

Take plenty of water, fluid intake will dilute toxins.
Eat fresh fruit and juice and soup they have anti=oxidant.
Physiotherapy with ultrasound and Tens will help you,
Yes you can do exercises like swimming, riding stationary bicycle, but do not overexert yourself.
Take potassium rich diet.
Hot and cold fomentation to leg.

Add tab methylcobalamine 1500 once day or Inj methylcobalamine1500 mcg once week for 6 weeks.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor